Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Missing periods. Taking birth control pills. Pregnancy chances?

I am 23 years old. I was taking a kind of birth controlling pill which have 21 tablets. In february I take 21 tablets regularly. In 23rd and 24th day i have sex. In 25th day i have my period. Then i dont have sex.and dont begin the pills. But now i dont have my periods. My date is over 5 days ago. I dont want to be pregnent. What will i do?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Taking combined birth control pill regularly on scheduled time gives protection near about 99.9% against unwanted pregnancy.

Unprotected sex before period due date is quite safe and you also got your period there after. So you have nothing to worry regarding pregnancy.

Period date may alter up to 7 days and it occurs due to hormonal imbalance & mental stress.

Take healthy diet with iron rich food stuff, avoid stress/ anxiety, keep bowel habit regular, take sound sleep.

Practice safe sex in future. Good luck.
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor